RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 5, Pages 643–658 (Mi mz8738)  

Contact Self-Dual Geometry of Quasi-Sasakian 5-Manifolds

A. V. Aristarkhova, V. F. Kirichenko

Moscow State Pedagogical University

Abstract: We construct a self-dual geometry of quasi-Sasakian 5-manifolds. Namely, we intrinsically define the notion of contact conformally semiflat (i.e., contact self-dual or contact anti-self-dual) almost contact metric manifolds and also obtain a number of results concerning contact conformally semiflat quasi-Sasakian 5-manifolds. The most important results concerning Sasakian and cosymplectic manifolds reveal interesting relationships between the characteristics of these manifolds such as contact self-duality and constancy of the $\Phi$-holomorphic sectional curvature, contact anti-self-duality and Ricci flatness, etc.

Keywords: almost contact manifold, conformally semiflat manifold, quasi-Sasakian manifold, contact self-duality, Ricci flatness

DOI: https://doi.org/10.4213/mzm8738

Full text: PDF file (539 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:5, 625–638

Bibliographic databases:

UDC: 514.76
Received: 11.03.2010
Revised: 15.12.2010

Citation: A. V. Aristarkhova, V. F. Kirichenko, “Contact Self-Dual Geometry of Quasi-Sasakian 5-Manifolds”, Mat. Zametki, 90:5 (2011), 643–658; Math. Notes, 90:5 (2011), 625–638

Citation in format AMSBIB
\Bibitem{AriKir11}
\by A.~V.~Aristarkhova, V.~F.~Kirichenko
\paper Contact Self-Dual Geometry of Quasi-Sasakian 5-Manifolds
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 5
\pages 643--658
\mathnet{http://mi.mathnet.ru/mz8738}
\crossref{https://doi.org/10.4213/mzm8738}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962555}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 5
\pages 625--638
\crossref{https://doi.org/10.1134/S0001434611110010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298659000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855180643}


Linking options:
  • http://mi.mathnet.ru/eng/mz8738
  • https://doi.org/10.4213/mzm8738
  • http://mi.mathnet.ru/eng/mz/v90/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:419
    Full text:78
    References:57
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021